Web of Science: 2 citas, Scopus: 2 citas, Google Scholar: citas
A sufficient condition in order that the Real Jacobian Conjecture in R^2 holds
Braun, Francisco (Universidade Federal de Sâo Carlos Rod(Brasil). Departamento de Matemática)
Giné, Jaume (Universitat de Lleida. Departament de Matemàtica)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Fecha: 2016
Resumen: Let F=(f,g):\R^2\R^2 be a polynomial map such that DF(x) is different from zero for all x\R^2 and F(0,0) = (0,0). We prove that for the injectivity of F it is sufficient to assume that the higher homogeneous terms of the polynomials ff_x g g_x and f f_y g g_y do not have real linear factors in common.
Nota: Número d'acord de subvenció MINECO/MTM2014-53703-P
Nota: Número d'acord de subvenció MINECO/MTM2013-40998-P
Nota: Número d'acord de subvenció AGAUR/2014/SGR-1204
Nota: Número d'acord de subvenció AGAUR/2014/SGR-568
Nota: Número d'acord de subvenció EC/FP7/2012/316338
Nota: Número d'acord de subvenció EC/FP7/2012/316339
Nota: Agraïments: The first author is partially supported by a BPE-FAPESP grant number 2014/26149-3. The first and the third author are also partially supported by a CAPES CSF–PVE grant 88881. 030454/ 2013-01 from the program CSF-PVE.
Derechos: Tots els drets reservats.
Lengua: Anglès.
Documento: article ; recerca ; submittedVersion
Materia: Centre ; Global injectivity ; Real Jacobian conjecture
Publicado en: Journal of Differential Equations, Vol. 260 (2016) , p. 5250-5258, ISSN 0022-0396

DOI: 10.1016/j.jde.2015.12.011


Preprint
11 p, 694.7 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2017-01-23, última modificación el 2019-02-02



   Favorit i Compartir